# SDR IPXA12575106

- Difficulty date: August 3, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 23,561 hours, 15,670 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FWD CARGO BAY BS 700 FRAME DENTED BETWEEN STR 24L AND 25L.  R & R FRAME FROM STR 13L TO 26L IAW DWG 143N1024 AND EA 120964 AND EO B757-5310-48288-A.
